# SDR SWAA064886

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 61,579 hours, 56,331 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT TAB NR 1 HINGE BOLT PER MM.
